American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Vincenzo Marra. Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II. Trans. Amer. Math. Soc. 365 (2013) 2545-2568.
Abstract, references, and article information   
View Article: PDF

[2] Corrado Manara, Vincenzo Marra and Daniele Mundici. Lattice-ordered Abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007) 1593-1604. MR 2272142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Keith A. Kearnes and Ágnes Szendrei. A Characterization of Minimal Locally Finite Varieties. Trans. Amer. Math. Soc. 349 (1997) 1749-1768. MR 1407494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Brian A. Davey and L. G. Kovács. Absolute subretracts and weak injectives in congruence modular varieties . Trans. Amer. Math. Soc. 297 (1986) 181-196. MR 849474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1